# SDR SIMA200235102

- Difficulty date: December 15, 2002
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3803 - CREW REPORTED AN ELECTRICAL ODOR IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS AND FLIGHT ATTENDANTS FLASHLIGHT ASSEMBLIES.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
